# SDR IPXA2024082166256

- Difficulty date: July 18, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,234 hours, 22,512 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strip
- Part number: 65B0210011
- Part serial: 000310
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION : FOUND LH WING OUTBD AILERON T/E & DISCHARGE CORROSION. (REPLACE).  I.A.W AMM 20-51-01-912-008 REV.111 INSTALL LH WING OUTBD AILERON LOWER PANEL.   CONDITION CHECK NORMAL.
